# SDR USAASB03037

- Difficulty date: March 11, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD05
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 1132 - AFTER TAKEOFF, CREW OBSERVED THAT THE AIRCRSAFT HAD LOST GYRO AND COMPASS CAPABILITY.  AN ATTITUDE FLAG ON THE CAPTAINS SIDE AND FIRST OFFICERS GYRO WAS PRESENT.  FLIGHT RETURNED TO FIELD AT EWR AND LANED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REALIGNED THE IRU'S.  ALL FLAGS AND SYSTEM CHECK NORMAL.  (M)
